# SDR CALA2020022980523

- Difficulty date: February 26, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 66,727 hours, 22,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A83151
- Condition: Corroded
- Location: Bs 388-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN BS 388 AND BS 328.5 RT INNER CORD HAS CORROSION AS MARKED, REF AAR N/R: 99876129 REMOVED CORROSION AT FWD CABIN BETWEEN 388 AND STA 328.5RT INNER CORD, FOUND OUT OF LIMITS,REF B-737-700 SRM 53-10-15, REMOVED & REPLACED RT INNER CORD AT FWD CABIN BETWEEN STA 260 TO STA 364 .5 , REF B-737-700 SRM 51-40-02, SRM 51-40-05, AMM 51-21-77-370- 801 .
